Axiomatizations with context rules of inference in modal logic

Studia Logica 61 (2):179-197 (1998)
Abstract
A certain type of inference rules in modal logics, generalizing Gabbay's Irreflexivity rule, is introduced and some general completeness results about modal logics axiomatized with such rules are proved.
Keywords modal logic  inference rules  axiomatizations  completeness
Categories (categorize this paper)
Reprint years 2004
DOI 10.1023/A:1005021313747
Options
 Save to my reading list
Follow the author(s)
Edit this record
My bibliography
Export citation
Find it on Scholar
Mark as duplicate
Request removal from index
Revision history
Download options
Our Archive


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 30,719
Through your library
References found in this work BETA

No references found.

Add more references

Citations of this work BETA
Notes on Logics of Metric Spaces.Oliver Kutz - 2007 - Studia Logica 85 (1):75-104.
Dynamic Extensions of Arrow Logic.Philippe Balbiani & Dimiter Vakarelov - 2004 - Annals of Pure and Applied Logic 127 (1-3):1-15.
PDL with Intersection of Programs: A Complete Axiomatization.Philippe Balbiani & Dimiter Vakarelov - 2003 - Journal of Applied Non-Classical Logics 13 (3-4):231-276.
Putting Right the Wording and the Proof of the Truth Lemma forAPAL.Philippe Balbiani - 2015 - Journal of Applied Non-Classical Logics 25 (1):2-19.

Add more citations

Similar books and articles
Added to PP index
2009-01-28

Total downloads
25 ( #209,933 of 2,197,307 )

Recent downloads (6 months)
2 ( #149,010 of 2,197,307 )

How can I increase my downloads?

Monthly downloads
My notes
Sign in to use this feature